# SDR AALA2019043029916

- Difficulty date: March 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR LEFT HAND AFT DOOR AFT HINGE FORWARD HINGE FITTING HAS EXCESSIVE PLAY / WORN. REPLACED HINGE FITTING PER CMM 52-82-32-400-802-801.
